Skip to main content Skip to main navigation menu Skip to site footer
BUSINESS INFORMATICS
  • Current
  • Archives
  • Submit a manuscript
  • Authors guidelines
  • About
    • About the Journal
    • Editorial Board
    • Peer reviewing
    • Publication ethics
    • Subscription
    • Privacy Statement
    • Contacts
Search
  • Register
  • Login
  1. Home /
  2. Archives /
  3. Vol 9 No 1 (2015)

Published: 2015-02-18

Full Issue

  • Полная версия (Русский)
  • Full issue

Mathematical methods and algorithms of business informatics

  • A four-person chess-like game without Nash equilibria in pure stationary strategies
    Vladimir Gurvich
    31-40
    • PDF (Русский)
  • A simulation model of a warehouse of an industrial enterprise for concrete production
    Olga Babina
    41-50
    • PDF (Русский)
  • Evaluation of information security effectiveness measures under uncertainty
    Evgeny Efimov , Galina Lapitskaya
    51-57
    • PDF (Русский)

Modeling of social and economic systems

  • Innovation ecosystem modelling based on “predator–prey” model
    Victor Romanov, Bulat Akhmadeev
    7-17
    • PDF (Русский)
  • An approach to innovation process model development using subject-oriented methodology platform
    Alexander Gromov, Julia Bilinkis, Albert Fleischmann
    18-30
    • PDF (Русский)

Data analysis and intelligence systems

  • An approach to evaluation of forecasting models quality using strictly binary trees and modified clonal selection algorithm
    Liliya Demidova
    58-68
    • PDF (Русский)
  • Simulation of human crowd behavior based on intellectual dynamics of interacting agents
    Armen Beklaryan , Andranik Akopov
    69-77
    • PDF (Русский)
Language
  • English
  • Русский
Make a Submission

About the Journal

Editorial Board

Authors guidelines

Peer reviewing

Publication ethics

Subscription

Contacts

ISSN 2587-814X (print),
ISSN 2587-8158 (online)
Russian version: ISSN 1998-0663 (print),
ISSN 2587-8166 (online)

Indexing





Information
  • For Readers
  • For Authors
  • For Librarians

Business Informatics

bijournal@hse.ru

Quarterly scientific peer-reviewed journal
Published since 2007

ISSN 2587-814X (print),
ISSN 2587-8158 (online)

Russian version: ISSN 1998-0663 (print),
ISSN 2587-8166 (online)

 

About this Publishing System